# SDR UIEA2019070504678

- Difficulty date: July 4, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 31,964 hours, 5,370 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR - DISCREPANT CONDITION ON FUSELAGE SKIN NEAR STA 636, S-40R.  ( ACCOMPLISHED THE JOB IAW EI NO. T2019A53M-3049 REV. 2. JOB COMPLETED AND CONDITION CHECK SATISFIED.  )
